T Nation

Help with Anti-E, Estrogen & Libido

Ok for those who know me i wont go into my trials of figuring out hormone sups, but ill be more specific to whats going on.
Ive been on t for about 8 months now. I just started to cycle dbol so ive upped my test level to 500mg a week. But for the last 6 weeks ive beem at just 250 t a week. I use hcg 250iu EOD now. I was taking arimedex as indicated for long term trt, i got info from some guys here.

This is my problem ive found alot of research saying that the serms and arimedex should be avoided unless there is some sign of excess estrogen ie. gyno.
Why im asking is my libido is shot. Now ive been finishing up a divorce and im a full time student now in a medical program. So my stress level is prolly alot to do with this.
But at 34, and 250-500 mg of test a week i shouldnt have libido or erectile issues AT ALL.
Now im on the dbol, which in the past has made me horny as hell too, im looking to find out what the proble is.

I also have a tender prostate. I believe its more like prostititis, and some epidimitis, because it doesnt feel swolen. So based on these facts let me know if i can add any more important info but what i would like to know is?

Are my receptors dieing down, or being blocked and im just gettin ‘tolerant’ to the test?
Should i truly be staying away from the anti e and serms/arimedex unless i see gyno issue, (which i have never seen even on anadrol)
Any ideas to help with the libido, any supplimentation, and ideas on receptors keeping them clean.
My liver function test was good according to y dr. so should i worry about flushing my liver?

Any help would be appreciated.
Thanks ahead of time Brooke.

Getting your hormones checked would be a good idea. Having older test results for comparison would also help.

How much arimidex are you using?

.25Mg ED arimidex. I dont remember ever having libido or erection issues before on cycles and i never ran anti e. I been doing it for a proactive measure since im not coming off the t. But i have uncovered alot of stuff, and granted its just internet articles, but it says estrogen is still important for libido and body composistion etc. Basically use the arimidex as a reactive measure not proactive.
I need some help though.

I think you should get a blood test to see where your E2 levels are. I wouldn’t be surprised if you need much more adex than that while using 500mg T, dbol, and hCG.

Post how much adex your using.

Its rare to be able to tank your estrogen with adex.

But a certain % of the population are over-responders, and will need a smaller dose than most.

My guess is that your estrogen is too high. Swollen prostate, no sex drive…

If E is too high it tanks your sex drive, if its too low it tanks your sex drive.

Cool so is there a reason to give DR for issurance to cover the e2 test? sex drive or libido issues?
Im not working while im in school so shelling out the $250 for bloodwork outta my pocket sucks. In mean time if i am on dbol 50mg ed, test 500mg weekly and hcg 250IU eod, what would be a normal rate to take everyday the oral arimidex used for labrats :slight_smile: thats what i got to use. Ill try upping the adex for now till i can get the blood work.
If your guessing my E may be too high Is there any signs aside from prostate pain and libido issue for high estrogen aside from gyno which i dont have or test nipple?

Double the adex for now. Is there any chance your adex is underdosed? PM me if you need to

PM sent thanks. its crazy earlier this year, no hcg and no anti e, just running dbol and test and deca, i was a walking hard on. I ran that for 6weeks and for prolly 5 months after no problems, then about 6 weeks ago i started having to actually try for libido and erections.
I still have some morning and middle night wood now. So i think thats a good sign. And at the end of all this it could be stress related totally.

I agree that stress is probably a factor too.

bonez is more than likely right…but westclock brings up an important an often overlooked point, some people just WAY overrespond to arimidex. I am one of them. .25 mg per day will TOTALLY destroy my sex drive even with e2 in range, weird but its true, i have labs every 12 weeks. for me i titrated downward to .125 eod before sex drive came back. But for most the opposite will usually hold true. just a thought in case you double up and it gets worse.

[quote]albig wrote:
PM sent thanks. its crazy earlier this year, no hcg and no anti e, just running dbol and test and deca, i was a walking hard on. I ran that for 6weeks and for prolly 5 months after no problems, then about 6 weeks ago i started having to actually try for libido and erections.
I still have some morning and middle night wood now. So i think thats a good sign. And at the end of all this it could be stress related totally.[/quote]

this could be the indicator here…if sex drive plummeted when arimidex was started than it is probably the problem not the solution

Are the statements below true or are there exceptions?

  1. No libido - wafer thin skin - estrogen too low
  2. No libido - edema - too high estrogen?

Thanks

hard (for me anyway) to make that kind of general sweeping statement. here is why

on 500mg of test per week and no anti-e at all sex drive fabulous e2 (using ultra sensitive assay for males) was 42 , slightly elevated but not what most would consider real high. most guys on 500mg test with no anti e would be much higher than this

on same dose of test but add .25mg arimidex per day…e2 at 23…should be perfect…libido went to zero

so even though both values would be considered in range and neither really manifestedd itself in any observable physical condition as you have listed still there were issues.

honestly for me the first thing i notice from elevated estrogen is ANXIETY and emotional swings…way before anything physical manifests.

[quote]morepain wrote:

honestly for me the first thing i notice from elevated estrogen is ANXIETY and emotional swings…way before anything physical manifests. [/quote]

Definitely.

Water retention in the face is the first physical indicator usually.
Or for me, my nipples look different, they don’t feel different at first, just look softer.

The mental affects are nearly immediate, I feel absolutely horrible if my E gets elevated, anxiety pops up constantly for no reason, I get stressed over nothing.

Your E could still be elevated with few outward signs, enough to be a problem.

ok so if its bottomed out is there any signs?

Getting E2 straightened out has been by far the hardest and most frustrating part of HRT for me personally. I made the mistake of experimenting with HCG dosages. Increasing HCG just a little bit made my E2 go way up. For HRT purposes, I think it is best to stick to a protocol for a period of time and let your hormone levels regulate, test, then adjust. I agree with you about paying for tests. It is a huge investment trying to get dialed in.

Since HRT is a life long journey, I would be much more concerned with the prostate issue than libido at this point. Have you had a PSA test or DRE done lately?

[quote]albig wrote:
ok so if its bottomed out is there any signs?
[/quote]

I have been here with letro (2.5mg a day 1 week) - I can only speak speak from personal experience but bottoming out on estrogen for me meant;

  1. zero sex drive and zero erection capability - and I mean zero it was so bad it was laughable. Nothing would have moved me!
  2. Felt dreadful - everything hurt, my joints my back, my muscles
  3. Felt down, demotivated, no focus etc

[quote]Cymru wrote:
albig wrote:
ok so if its bottomed out is there any signs?

I have been here with letro (2.5mg a day 1 week) - I can only speak speak from personal experience but bottoming out on estrogen for me meant;

  1. zero sex drive and zero erection capability - and I mean zero it was so bad it was laughable. Nothing would have moved me!
  2. Felt dreadful - everything hurt, my joints my back, my muscles
  3. Felt down, demotivated, no focus etc [/quote]

agreed on all points

went to doc today she said im to young for psa it was in her opinion just prostitis, she knows im on test and she doesnt approve but what the hell.
a good dr is hard to find, thats why im in a medical program.

im gonna go to my eurologist next week and get it from him.